# SDR 2001UALA02297

- Difficulty date: November 17, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 28,747 hours, 21,487 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 294.5 WL 210 INCORRECT REPAIR ON FRAME.  MAJOR REPAIR ACCOMPLISHED.  REMOVED OLD REPAIR.  INSTALLED DOUBLER REPAIR.
